# SDR SWAA2015042138731

- Difficulty date: April 18, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 435,600 hours, 24,407 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: 1030001001
- Part serial: 002290
- Condition: Failed
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK LT CTR  FUEL PUMP INOPERATIVE.  R & R UNIVERSAL FAULT INTERRUPTER RELAY IAW MM.
